MathSciNet Relay Station
MathSciNet bibliographic data
MR2376448 (2008j:26012) 26A51 (39B62)
Házy, Attila On the stability of $t$-convex functions. Aequationes Math. 74 (2007), no. 3, 210–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement